# SDR UHLA003405

- Difficulty date: April 28, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N802SA
- Make and model: Dhav DHC8311
- Aircraft serial: 250
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1004021
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 498 - BUF-BED - DURING PILOT PREFLIGHT CREW NOTED MAIN DOOR EXIT SIGN NOT ILLUMINATING.  FOUND LOOSE CONNECTION.  RESECURED CONNECTION IAW DMM 25-60-00, OPS CHECK GOOD.  (M)
